# SDR C2XA08CL031

- Difficulty date: March 16, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 19,052 hours, 14,376 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Solenoid
- Part number: 14542420401
- Part serial: 2035
- Condition: Defective
- Location: Gust Lock
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3040, THE CREW REPORTED THE GUST LOCK LEVER DID NOT STAY IN LOCKED POSITION.  MAINTENANCE INSPECTED AND REPLACED THE GUST LOCK SOLENOID.  OPERATIONAL CHECKS WERE GOOD.
